Journal of Symbolic Logic 70 (3):979 - 992 (2005)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1122038924
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 61,064
Through your library

References found in this work BETA

Countable Borel Equivalence Relations.S. Jackson, A. S. Kechris & A. Louveau - 2002 - Journal of Mathematical Logic 2 (01):1-80.
Superrigidity and Countable Borel Equivalence Relations.Simon Thomas - 2003 - Annals of Pure and Applied Logic 120 (1-3):237-262.

Add more references

Citations of this work BETA

Property Τ and Countable Borel Equivalence Relations.Simon Thomas - 2007 - Journal of Mathematical Logic 7 (1):1-34.

Add more citations

Similar books and articles

Infinite Time Decidable Equivalence Relation Theory.Samuel Coskey & Joel David Hamkins - 2011 - Notre Dame Journal of Formal Logic 52 (2):203-228.
Diagonal Actions and Borel Equivalence Relations.Longyun Ding & Su Gao - 2006 - Journal of Symbolic Logic 71 (4):1081 - 1096.
Property Τ and Countable Borel Equivalence Relations.Simon Thomas - 2007 - Journal of Mathematical Logic 7 (1):1-34.
Borel Equivalence Relations Which Are Highly Unfree.Greg Hjorth - 2008 - Journal of Symbolic Logic 73 (4):1271-1277.
On Σ1 1 Equivalence Relations with Borel Classes of Bounded Rank.Ramez L. Sami - 1984 - Journal of Symbolic Logic 49 (4):1273 - 1283.
New Dichotomies for Borel Equivalence Relations.Greg Hjorth & Alexander S. Kechris - 1997 - Bulletin of Symbolic Logic 3 (3):329-346.
Actions of Non-Compact and Non-Locally Compact Polish Groups.Sławomir Solecki - 2000 - Journal of Symbolic Logic 65 (4):1881-1894.
A Silver-Like Perfect Set Theorem with an Application to Borel Model Theory.Joël Combase - 2011 - Notre Dame Journal of Formal Logic 52 (4):415-429.
Two Results on Borel Orders.Alain Louveau - 1989 - Journal of Symbolic Logic 54 (3):865-874.

Analytics

Added to PP index
2010-08-24

Total views
9 ( #909,992 of 2,439,609 )

Recent downloads (6 months)
1 ( #433,110 of 2,439,609 )

How can I increase my downloads?

Downloads

My notes